# SDR DL738050013

- Difficulty date: January 9, 2005
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 15,349 hours, 7,049 cycles
- Engine: Cfmint CFM567B2US
- Engine time: 15,349 hours, 7,049 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Part number: 106200821
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED TRIP OFF AROUND 20K FT, COULD NOT RESET.  ENGINE DUCT PRESSURE WAS SPLIT L-15 RT 40 PSI ON CLIMBOUT.  REPLACED LEFT PRSOV RAN ENGINE AT POWER, OPS OK.
